• I would like to know what you do for the tingling hands and feet i have after my chemo.

    Asked by PETSR2LOVE on Thursday, September 29, 2011

    I would like to know what you do for the tingling hands and feet i have after my chemo.

    They can remove the drug causing it from the chemo, but does that reduce the effects one should
    be getting?

    15 Answers from the Community

    15 answers
    • Stella's Avatar
      Stella

      I am taking Gabapentin, which seems to be helping my hands, but not my feet so much. It can make you tired, so you start by taking at bedtime and then increasing up to 3 times per day. Good Luck!

      over 1 year ago
    • laurelgonzales' Avatar
      laurelgonzales

      I am on Avastin, Oxaliplatin & 5FU--acupuncture is working best for me. Insurance usually covers 12X/year but I am going once a week while on chemo. The expense is worth it if you can afford it. I have 4 more treatments to go out of 10 and am not bad at all compared to what I'm hearing.

      over 1 year ago
    • alivenwell's Avatar
      alivenwell

      Wear gloves when going outdoors and use a thick oven glove when reaching into the refrigerator. Consume room temperature foods/drinks.
      For me, it seems like protecting my extremities from what feels like a very cold temperature seems to be the trick. I have worn several layers of clothing to feel warm even indoors. That way, a layer can be taken off when you start to feel warm.

      about 1 year ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more colorectal (colon) cancer questions.  Also, don't forget to check out our Colorectal (Colon) Cancer page.